| Model Number |
D-EVOLUTFX-34 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/12/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that prior to the attempted implant of a transcatheter aortic valve, a pre-implant balloon aortic valvuloplasty was performed due to the patient's pre-existing calcification.Upon the first deployment attempt, it was observed that the valve dislodged while still attached to the delivery catheter system (dcs) as the positioning was too high relative to the target implant depth of 3-5 millimeters (mm), so a recapture was necessary.Following recapture, an infold of the valve was observed.Subsequently, the system was withdrawn from the patient, and a new valve and dcs were loaded.It was noted that the physician decided to switch from one non-medtronic guidewire to another non-medtronic guidewire for the second system.Upon the first deployment attempt with the new system, the positioning of the valve was unacceptable relative to the target implant depth, and a recapture was subsequently performed.Upon the second deployment attempt, the physician decided to switch back to the initial non-medtronic guidewire, so the system was withdrawn from the patient.Subsequently, a third valve was loaded into a third dcs, and the valve was placed successfully.Per the physician, a 1 hour procedural delay occurred as a result.
Additional Manufacturer Narrative
Continuation of d10: product id {evfxplus-34}; product lot/serial number (b)(6); product type: {0195-heartvalves}; non-medtronic product id: cook lunderquist guidewire; lot #: unknown; ubd: unknown; implant date: non-implantable medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that prior to the attempted implant of a transcatheter aortic valve, a pre-implant balloon aortic valvuloplasty was performed due to the patient's pre-existing calcification.Upon the first deployment attempt, it was observed that the valve dislodged while still attached to the delivery catheter system (dcs) as the positioning was too high relative to the target implant depth of 3-5 millimeters (mm), so a recapture was necessary.Following recapture, an infold of the valve was observed.Subsequently, the system was withdrawn from the patient, and a new valve and dcs were loaded.It was noted that the physician decided to switch from one non-medtronic guidewire to another non-medtronic guidewire for the second system.Upon the first deployment attempt with the new system, the positioning of the valve was unacceptable relative to the target implant depth, and a recapture was subsequently performed.Upon the second deployment attempt, the physician decided to switch back to the initial non-medtronic guidewire, so the system was withdrawn from the patient.Subsequently, a third valve was loaded into a third dcs, and the valve was placed successfully.Per the physician, a 1 hour procedural delay occurred as a result.Additional information was received that the patient had a "chunk" of calcium between the right and non-coronary cusps that contributed to the infold.No patient complications were reported as a result of this event.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.